# SDR CALA0600283

- Difficulty date: July 6, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 23,287 hours, 3,667 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245010
- Condition: Cracked
- Location: Bs 285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 PYLON I/B MID-SPAR AREA ONE EACH FASTENER HOLE HAD A 0.06" CRACK IN SKIN AT STA 285.  THE SKIN WAS REPAIRED IAW ECRA 5430-01784.
